# SDR SWAA2022041233412

- Difficulty date: December 7, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,834 hours, 11,654 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Cap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN. STA 947; LBL 52; WL 208; TOP SIDE OF T-CAP HAS CORROSION RUNNING UNDER LAV MOUNT. / REMOVED L/H LAV MOUNT STA 942 LBL 52; REMOVED CORROSION ON TOP SIDE OF T-CAP; EVALUATED MATERIAL LOSS; ORIG T. .180'; REMAINING .140';FOUND TO BE OUT OF LIMITS;HFEC BLENDED AREA AND OPEN HOLE; NO DEFECT NOTED; TREATED; PRIMED; REINSTALLED LAV MOUNT AT STA 947 LBL 52 USING REPAIR SHIM IAW SRM 53-70-51-2R-8 PAR H.; SRM 51-10-02-0G-0; SRM 53-70-51-1A-1 FIG 104 DETAIL C; B737 NDT PT 6 51-00-00 PROC 23 AND PROC 16; AMM 51-21-41-370-803. AMM 51-21-72-370-804 VERIFIED CORROSION REMOVAL WITH 10X MAGNIFYING GLASS. TOOL # 29271 DUE 04/03/20
